Department of Mathematics and Computer Science (IMADA)

  • Campusvej 55

    5230 Odense M

Research Output 1990 2019

Filter
Literature review
2014

Det molekylære køkken

Mouritsen, O. G., 2014, In : Aktuel Naturvidenskab. 1, p. 49

Research output: Contribution to journalLiterature reviewCommunication

Grover, Jai; Gutowski, Jan B.; Herdeiro, Carlos A. R.; Sabra, Wafic. HKT geometry and de Sitter supergravity. Nuclear Phys. B 809 (2009), no. 3, 406--425.

Swann, A., 2010, In : Mathematical Reviews. 2010d, MR2478115 (2010d:83156), 1 p.

Research output: Contribution to journalLiterature reviewCommunication

Henning, Michael A.; Yeo, Anders Total domination in 2-connected graphs and in graphs with no induced 6-cycles. J. Graph Theory 60 (2009), no. 1, 55-79

Pedersen, A. S., 2010, In : Mathematical Reviews. p. MR2478358

Research output: Contribution to journalLiterature reviewCommunication

LeBrun, Claude. Einstein metrics, complex surfaces, and symplectic 4-manifolds. Math. Proc. Cambridge Philos. Soc. 147 (2009), no. 1, 1--8.

Swann, A., 2010, In : Mathematical Reviews. 2010h, MR2507306 (2010h:53056), 1 p.

Research output: Contribution to journalLiterature reviewCommunication

Martelli, Dario; Sparks, James Baryonic branches and resolutions of Ricci-flat Kähler cones. J. High Energy Phys. 2008, no. 4, 067, 44 pp

Swann, A., 2010, In : Mathematical Reviews. 2010a, p. 53071

Research output: Contribution to journalLiterature reviewCommunication

Ornea, Liviu; Verbitsky, Misha. Morse-Novikov cohomology of locally conformally Kähler manifolds. J. Geom. Phys. 59 (2009), no. 3, 295--305.

Swann, A., 2010, In : Mathematical Reviews. 2010h, MR2501742 (2010h:32024), 1 p.

Research output: Contribution to journalLiterature reviewCommunication

Salamon, Simon. Complex structures and conformal geometry. Boll. Unione Mat. Ital. (9) 2 (2009), no. 1, 199--224.

Swann, A., 2010, In : Mathematical Reviews. 2010e, MR2493651 (2010e:53121), 1 p.

Research output: Contribution to journalLiterature reviewCommunication

Santillan, Osvaldo Pablo Another infinite tri-Sasaki family and marginal deformations. Adv. Theor. Math. Phys. 12 (2008), no. 5, 1059--1145

Swann, A., 2010, In : Mathematical Reviews. 2010b, p. 53075

Research output: Contribution to journalLiterature reviewCommunication

Verbitsky, Misha. Balanced HKT metrics and strong HKT metrics on hypercomplex manifolds. Math. Res. Lett. 16 (2009), no. 4, 735--752.

Swann, A., 2010, In : Mathematical Reviews. 2010k, MR2525037 (2010k:53074) , 1 p.

Research output: Contribution to journalLiterature reviewCommunication

Volkmann, Lutz Connected $p$-domination in graphs.  Util. Math.  79  (2009), 81--90.

Pedersen, A. S., 2010, In : Mathematical Reviews.

Research output: Contribution to journalLiterature reviewCommunication

Boyer, Charles P.; Galicki, Krzysztof Sasakian geometry. Oxford Mathematical Monographs. Oxford University Press, Oxford, 2008. xii+613 pp. ISBN: 978-0-19-856495-9

Swann, A., 2009, In : Mathematical Reviews. p. MR2382957 (2009c:53058)

Research output: Contribution to journalLiterature reviewCommunication

Dorbec, Paul; Gravier, Sylvain Paired-domination in $P\sb 5$-free graphs. Graphs Combin. 24 (2008), no. 4, 303--308.

Pedersen, A. S., 1. Jan 2009, In : Mathematical Reviews. MR2438861

Research output: Contribution to journalLiterature reviewCommunication

Gambioli, Andrea Latent quaternionic geometry. Tokyo J. Math. 31 (2008), no. 1, 203--223

Swann, A., 2009, In : Mathematical Reviews. p. MR2426804 (2009i:53040)

Research output: Contribution to journalLiterature reviewCommunication

Gover, A. Rod; Nagy, Paul-Andi Four-dimensional conformal $C$-spaces. Q. J. Math. 58 (2007), no. 4, 443--462.

Swann, A., 2009, In : Mathematical Reviews. MR2371465 (2009b:53065)

Research output: Contribution to journalLiterature reviewCommunication

Haviland, Julie A note on independent domination in graphs of girth 6.  Australas. J. Combin.  42  (2008), 171-175.

Pedersen, A. S., 2009, In : Mathematical Reviews. MR2445809

Research output: Contribution to journalLiterature reviewCommunication

Nagatomo, Yasuyuki The twistor sections on the Wolf spaces. Trans. Amer. Math. Soc. 360 (2008), no. 9, 4497--4517.

Swann, A., 2009, In : Mathematical Reviews.

Research output: Contribution to journalLiterature reviewCommunication

Quaternionic Dolbeault complex and vanishing theorems on hyperkähler manifolds. Compos. Math. 143 (2007), no. 6, 1576--1592.

Swann, A., 2009, In : Mathematical Reviews.

Research output: Contribution to journalLiterature reviewCommunication

2008

Baues, Oliver; Cortés, Vicente Aspherical Kähler manifolds with solvable fundamental group. Geom. Dedicata 122 (2006), 215--229

Swann, A., 2008, In : Mathematical Reviews.

Research output: Contribution to journalLiterature reviewCommunication

Bobieński, Marcin; Nurowski, Paweƚ Irreducible $\rm SO(3)$ geometry in dimension five. J. Reine Angew. Math. 605 (2007), 51--93

Swann, A., 2008, In : Mathematical Reviews.

Research output: Contribution to journalLiterature reviewCommunication

Boyer, Charles P.; Galicki, Krzysztof; Ornea, Liviu Constructions in Sasakian geometry. Math. Z. 257 (2007), no. 4, 907--924

Swann, A., 2008, In : Mathematical Reviews.

Research output: Contribution to journalLiterature reviewCommunication

Conti, Diego Cohomogeneity one Einstein-Sasaki 5-manifolds. Comm. Math. Phys. 274 (2007), no. 3, 751--774

Swann, A., 2008, In : Mathematical Reviews.

Research output: Contribution to journalLiterature reviewCommunication

Duchemin, David Quaternionic contact structures in dimension 7. Ann. Inst. Fourier (Grenoble) 56 (2006), no. 4, 851--885

Swann, A., 2008, In : Mathematical Reviews.

Research output: Contribution to journalLiterature reviewCommunication

Kath, Ines; Olbrich, Martin New examples of indefinite hyper-Kähler symmetric spaces. J. Geom. Phys. 57 (2007), no. 8, 1697--1711

Swann, A., 2008, In : Mathematical Reviews.

Research output: Contribution to journalLiterature reviewCommunication

Leistner, Thomas On the classification of Lorentzian holonomy groups. J. Differential Geom. 76 (2007), no. 3, 423--484

Swann, A., 2008, In : Mathematical Reviews.

Research output: Contribution to journalLiterature reviewCommunication

Schäfer, Lars A geometric construction of (para-)pluriharmonic maps into ${\rm GL}(2r)/{\rm Sp}(2r)$. Balkan J. Geom. Appl.

Swann, A., 2008, In : Balkan Journal of Geometry and Its Applications. 13, 2, p. 86-101

Research output: Contribution to journalLiterature reviewCommunication

Schäfer, Lars(D-BONN) $tt\sp *$-geometry and pluriharmonic maps. (English summary) Ann. Global Anal. Geom. 28 (2005), no. 3, 285--300.

Swann, A., 2007, In : Mathematical Reviews. b, p. 53058

Research output: Contribution to journalLiterature reviewCommunication

2006

Harmonic Morphisms between Riemannian Manifolds

Gudmundsson, S. & Svensson, M., 2006, In : Bulletin of the London Mathematical Society. 38, 5, p. 869-872

Research output: Contribution to journalLiterature reviewCommunication